# SDR DALA2024072207330

- Difficulty date: July 12, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452397) CORROSION ON REPAIR REINFORCEMENT CHANEL AT STA 727I+5", LBL8.1 AND WL155. REMOVED AND REPLACED REPAIR REINFORCEMENT CHANNEL PER B737-800 SRM 53-00-53-2R-2.
